# SDR MASA2014021530934

- Difficulty date: February 15, 2014
- Submitted: February 16, 2014
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 24,298 hours, 20,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 14 EMERGENCY EXIT HAS TWO BULBS OUT.
